Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Dimensions of Quantitative Research in History by William O. Aydelotte; Allan G. Bogue; Robert William Fogel

Reviewed Work: The Dimensions of Quantitative Research in History by William O. Aydelotte, Allan G. Bogue, Robert William Fogel
Review by: Joel H. Silbey
The American Political Science Review
Vol. 70, No. 2 (Jun., 1976), pp. 603-604
DOI: 10.2307/1959665
Stable URL: http://www.jstor.org/stable/1959665
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604